> Glad to be back on my feet and thanks again for all > the support y'all provided when I was going through > withdrawal hell. BTW, I asked my dr. if my reaction > was 1 out of 1000 or what. He said I was 9 out of 10!! > And they just gleefully prescribe this* left and > right. <snip> > * Paxil This is the third cautionary tale to cross my sights. The first came from an ex-girlfriend, who said that it actually made things worse istead of better. The second is mine - after my first dose my BP was 20pts above normal, I was glassy-eyed (but cold sober) and there was... another adverse reaction which was very painful and isn't really a good thing to mention in present company. I explained to them that if I was not prescribed Zoloft (which I'd taken three years previously with some success) forthwith, I'd just do without. They wrote me a new prescription. However, it's my experience that the use of anti-depressants in general (and SSRI's in particular) not only makes for shallow lows... but shallow highs as well. -- Ben Henick Web Author At-Large Managing Editor http://www.io.com/persist1/ http://www.digital-web.com/ persist1 at io.com bmh at digital-web.com -- "Are you pondering what I'm pondering, Pinky?" "I think so, Brain, but... (snort) no, no, it's too stupid." "We will disguise ourselves as a cow." "Oh!" (giggles) "That was it exactly!"